I have E.coli bacterial infection. I am taking Ciplox TZ and Nitrofurantoin. But after taking Nitro, I get pain in the stomach and the right side in the groin area. Also if I go for a walk for around 1 km, I feel pain in the groin area and cannot walk for more than two kilometers. I also have kidney stones on bilateral sides. I have a grade II fatty liver. Please advise.
Related Questions:I have stomach pain and darker stool. What could be the reason?
Do you have a question on Urinary Tract Infection or Stomach Pain?Ask a Doctor Now
Welcome to icliniq.com.
You have bilateral renal pelvic obstruction due to stones with diabetes with urinary tract infection. The pain in the groin is due to pelvic renal calculi, the pain of which radiates to the groin. The infection needs to be treated with tablet Levoflox 500 mg once a day for 14 days along with injection Amikacin 500 mg twice a day for 14 days (if serum creatinine is less than 1.6 mg/dl) followed by clearance of stones bilaterally.
Otherwise, your infection does not get resolved as the pus is due to disease associated with stones. Your stomach upset and pain in the abdomen is due to Nitrofurantoin, which causes gastritis and acidity. Nitrofurantoin is not the right choice for treating such infection. It can be useful as maintenance therapy. Kindly get diabetes treated. Please check serum creatinine checked once you start injection Amikacin. The presence of stones prevents the total clearance of infection. Please get back to me if you have any more queries.
Ask your health query to a doctor online?Ask a Doctor Now